Previous |  Up |  Next


Title: Correction to: “A note on nonaxiomatizability of independence relations generated by certain probabilistic structures” (English)
Author: Kramosil, Ivan
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 25
Issue: 5
Year: 1989
Pages: 422
Category: math
MSC: 03B48
MSC: 60A05
idMR: MR1024716
Date available: 2009-09-24T18:13:54Z
Last updated: 2012-06-05
Stable URL:
Related article:


Files Size Format View
Kybernetika_25-1989-5_8.pdf 122.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo